# SDR SWAA2012031902410

- Difficulty date: March 16, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N739GB
- Make and model: Boeing 737-7H4
- Aircraft serial: 29275
- Aircraft time: 48,322 hours, 28,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3160
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CENTER EMERGENCY LIGHT INOP.  SECURED CONNECTOR PER SWPM AND WDM.
